1 results match your criteria nilotinib-associated aes

  • Page 1 of 1

The natural history of vascular and other complications in patients treated with nilotinib for chronic myeloid leukemia.

Blood Adv 2019 04;3(7):1084-1091

Department of Clinical Haematology, Austin Hospital, Melbourne, Australia.

Although second-generation tyrosine kinase inhibitors (TKIs) show superiority in achieving deep molecular responses in chronic myeloid leukemia in chronic phase (CML-CP) compared with imatinib, the differing adverse effect (AE) profiles need consideration when deciding the best drug for individual patients. Long-term data from randomized trials of nilotinib demonstrate an increased risk of vascular AEs (VAEs) compared with other TKIs, although the natural history of these events in response to dose modifications or cessation has not been fully characterized. We retrospectively reviewed the incidence of nilotinib-associated AEs in 220 patients with CML-CP at 17 Australian institutions. Read More

View Article and Full-Text PDF
  • Page 1 of 1